On the solution set of some classes of nonconvex nonclosed differential inclusions
Aurelian CerneaUniversity of Bucharest, Romania
We consider a nonconvex and nonclosed semilinear differential inclusion and prove the arcwise connectedness of the set of its mild solutions. A similar result is provided for a class of nonconvex, nonclosed second order differential inclusions.
Cite this article
Aurelian Cernea, On the solution set of some classes of nonconvex nonclosed differential inclusions. Port. Math. 65 (2008), no. 4, pp. 485–496DOI 10.4171/PM/1822